# SDR SIMA20130422001

- Difficulty date: April 21, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N848AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145710
- Aircraft time: 24,093 hours, 22,566 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14000421001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE LEFT OMEGA BEAM CORRODED BETWEEN FRAMES 25 AND 28.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  COMPLETED REPAIR IAW EMBRAER STRUCTUAL REPAIR MANUAL 53-22-10 AND 53-00-10 FIGURE 202 SHEET 2.  THE CORROSION LEVEL IS NOT SPECIFIFED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
